Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Prescribed with deanxit. Is this a banned medication?

I have received a medication 'deanxit' from my doctor just now, I am 33 years old and this is the first time ever I consulted a psychiatrist. But on second thoughts after looking in the internet, I understand this drug is not a recommended one and is not being allowed to sell in its own country of origin. So I need advise if I should begin with this drug or avoid it.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Deanxit is flupentixol and melitracen combination. It is a very good anti anxiety drug. It is almost free of abuse potential. It cause relief in anxiety and its lack of approval in India is only due to administrative reasons. There are other brands available for this combination like Versideb, Franxit etc which are easily available. If your psychiatrist have prescribed the drug then there is no harm in taking it.

Dr. Seikhoo Bishnoi, MD
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor